Journal of Differential Geometry

Some decompositions of the space of symmetric tensors on a Riemannian manifold

M. Berger and D. Ebin

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 3, Number 3-4 (1969), 379-392.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
http://projecteuclid.org/euclid.jdg/1214429060

Mathematical Reviews number (MathSciNet)
MR0266084

Zentralblatt MATH identifier
0194.53103

Subjects
Primary: 53.45
Secondary: 57.00

Citation

Berger, M.; Ebin, D. Some decompositions of the space of symmetric tensors on a Riemannian manifold. J. Differential Geom. 3 (1969), no. 3-4, 379--392. http://projecteuclid.org/euclid.jdg/1214429060.


Export citation